# SDR ASAA2014032707343

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 3,568 hours, 1,160 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Intermittent
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AND ENGINE START, ENGINE GERNERATORS ON, ELECTRIC ANNUNCIATOR LIGHT ON OVERHEAD PANEL REMAINED ILLUMINATED. ACFT GROUNDED. PERFORMED ELECTRICAL BITE PROCEDURE REF FIM 24-31 TASK 801 FOUND 3 FAULT CODES ALL WITH THE LETTER "I". MANUAL STATES THEY ARE INTERMITTENT FAULTS THAT NO LONGER EXIST. FAULTS CLEARED, OK FOR SERVICE.
